# SDR UF6A980330

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Cabin
- Part time: 12,723 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - AFT BAGGAGE DOOR EXTERIOR EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED BULB.  (M)
